Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wanwan1

How Can I Fade Red Marks During Accutane?

Recommended Posts

Posted

I'm currently in middle of an accutane cure(3 months of 6). This is also my second accutane treatment.

Atm my face is fine, no acne at all. But a lot of red marks which I know will fade over time. I'm still curious if there is any treatment that i can use to speed up the healing? I can't use laser and AHA, but is there other options that eventually will help to fade these red marks, even if its a minor improvement?

Vitamin? Aloe vera? home remedies? Serum?

Share this post


Link to post
Share on other sites
Posted

You can start wearing sunscreen to prevent the existing red marks from getting worse. As for treatment, there is vitamin C products like Paula's Choice C15 or you can use products with niacinamide.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×